# SDR SIMA201025008

- Difficulty date: September 1, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 25,206 hours, 23,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14525764003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT AND DURING A CARGO DOOR SILL REPAIR MISDRILLED HOLES ON FRAME 67.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CUT OUT DAMAGE AND REPAIRED FRAME 67 IAW EMBRAER SRM 53-00-04 FIGURE 201.  THE AIRCRAFT WAS RETURNED TO SERVICE.
